# SDR CA101102010

- Difficulty date: October 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 29,249 hours
- Engine: Pwa PT6A67D
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 1295043002
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCEND PITCH TRIM VERY STIFF, ELECTRIC TRIM BEING INOP.  MANUAL TRIM STIFF.  TRIM SPRINGS BACK WHEN HANDWHEEL RELEASED.  PITCH TRIM DID NOT FAIL ON GROUND.
